Currently in a frenzy to treat lump gynecomastia caused by finasteride | Page 4 | HairLossTalk Forums

Currently in a frenzy to treat lump gynecomastia caused by finasteride

Discussion in 'Dealing with Side Effects' started by ajbrah, Oct 12, 2015.

  1. ajbrah

    ajbrah Member

    Joined:
    Sep 4, 2015
    Messages:
    44
    Likes Received:
    6
    Dislikes Received:
    0
    Day 14 on letro: I am pleased to say that the lump has almost completely flattened; it is around 80% smaller. Unfortunately, my nipples are still almost the same size (that is, slightly larger than before finasteride) - they just don't stick out and they are no longer visible through t-shirts. Letro sides are very mild but the size seems to be continuing to decrease on 2.5mg/day. Yay! Looking forward to taking some after pictures once I've started and finished tamoxifen.

    I really wish I'd taken some pictures of my nips from the top-view, where the convexity is most visible. I wasn't sure this would work so I didn't want to get my hopes up too much, but it's working! The anecdotes and scientific data check out.
     
  2. Dench57

    Dench57 Senior Member My Regimen

    Joined:
    May 8, 2014
    Messages:
    3,125
    Likes Received:
    6,705
    Dislikes Received:
    91
    My Regimen:
    My Regimen
    My Regimen
    What kind of sides? I imagine it just makes you feel crappy/lack of energy. Accelerated hairloss?
     
  3. g.i joey

    g.i joey Senior Member

    Joined:
    Oct 8, 2014
    Messages:
    3,589
    Likes Received:
    1,834
    Dislikes Received:
    98
    my sex drive was shot from letro, finasteride doesnt do much to my sex drive. Letro really makes finasteride seem like a multivitamin, no joke. The amount of lethargy you feel on it after reaching a steady high dose was unreal, but letro really made my sex drive dissapear for the time i was on it. what i really liked about it is, that **** got rid of all water retention in the body. something that i think finasteride INCREASES which is why our gyno may look worst while we are on finasteride. Which is why i had told ajbrah originally to just get off finasteride alone and see what happens.
     
  4. ajbrah

    ajbrah Member

    Joined:
    Sep 4, 2015
    Messages:
    44
    Likes Received:
    6
    Dislikes Received:
    0
    Actually, I feel great right now. I have no libido, but I don't mind that since sex isn't something I'm focused on right now. Joints are a little dry, skin is a little dry, immune system seems shot, cardio is reduced, but it's all pretty mild.
    I disagree with joey about letro making finasteride "seem like a multivitamin." My sides were horrible on finasteride; unbearable. I am actually on finasteride to prevent hair loss while on on letro, but since I'm not experiencing the same finasteride sides I did before, that tells me that high estrogen was likely the culprit for my finasteride sides, and the letro takes care of that.
     
  5. cesc

    cesc Member

    Joined:
    Jul 19, 2013
    Messages:
    31
    Likes Received:
    48
    Dislikes Received:
    16
    In.

    I got mild gyno from finasteride, so this thread can save me, possibly.
     
  6. JTS

    JTS Banned

    Joined:
    Aug 22, 2015
    Messages:
    168
    Likes Received:
    11
    Dislikes Received:
    0
    I know it's no medical source but according to Wikipedia

    "Mild cases of gynecomastia may be treated with advice on lifestyle habits such as proper diet and exercise with reassurance."
     
  7. Dench57

    Dench57 Senior Member My Regimen

    Joined:
    May 8, 2014
    Messages:
    3,125
    Likes Received:
    6,705
    Dislikes Received:
    91
    My Regimen:
    My Regimen
    My Regimen
    Thats pseudo-gyno. Basically just fat, the manboobs you see on overweight guys, which can be exercised off.
     
  8. JTS

    JTS Banned

    Joined:
    Aug 22, 2015
    Messages:
    168
    Likes Received:
    11
    Dislikes Received:
    0
    No true Scotsman indeed. I'm pretty sure doctors can distinguish gyno from regular fat build up. The reality is that there are levels of severity to every condition and having a lesser case of it doesn't mean that you don't have the condition. A cancer that can be treated topically is still cancer.
     
  9. Dench57

    Dench57 Senior Member My Regimen

    Joined:
    May 8, 2014
    Messages:
    3,125
    Likes Received:
    6,705
    Dislikes Received:
    91
    My Regimen:
    My Regimen
    My Regimen
    Pseudo-gyno isn't a "lesser case" of gynecomastia. Although it may look similar, it's a different condition entirely. Pseudo-gyno is just fat buildup and can be reversed with exercise and diet changes. Gynecomastia is a build up of hard, glandular breast tissue. Bodybuilders with the real thing can have it and can be shredded to hell with -10% body fat and they'll still have visible gynecomastia.
     
  10. g.i joey

    g.i joey Senior Member

    Joined:
    Oct 8, 2014
    Messages:
    3,589
    Likes Received:
    1,834
    Dislikes Received:
    98
    Go to bodybuilding forums and follow the protocol they follow to get rid of early onset gyno after a cycle of roids. It's a pretty famous protocol with lettro, it involved tapering up slowly and then tapering down and switching to a serm to avoid estrogen rebound. I tried propecia in dec 2014 and got gyno, followed this protocol, lost weight and got back on finasteride 8 months ago and no problems since, my chest looks normal now.
     
  11. g.i joey

    g.i joey Senior Member

    Joined:
    Oct 8, 2014
    Messages:
    3,589
    Likes Received:
    1,834
    Dislikes Received:
    98
    Not a problem man, I freaked out when I had gyno and got a lot of help from the bodybuilding forums. Letro side effects are no joke, I had no energy, no libido whatsoever, like none literally. it doesn't matter if you took roids or not, you're addressing gyno with letro, nothing to do with roids. Side effects took about 1-2 eeeks to dissipate after I got off letro. Letro dries you out, you'll lose some weight on it for sure, aside from that, just be aware you may experience joint pain and dead dick syndrome while on Letro. My results from letro were that they shrunk my gland about 80%, the only thing I feel in my chest now is a gland the size of maybe half a pea, in each side. It definitely got rid of all the water retention that was happening in my chest. I can't only attribute the success to letro though, I was 250 pounds when I got the gyno, I then hopped on letro, hopped off finasteride and dropped about 25 pounds which really helped aesthetic wise for me. I now hover around 205-215

    I was scared to get back on propecia man, I'd take it here and there for a couple months at a time but always worried about flaring up gyno again, so I'd get off and lose all progress. Then I got back from vacation last September and decided it's now or never, luckily I haven't had one sign that my chest is being effected, I definitely had symptoms when I was getting gyno back in dec 2014 so I know what to look out for now. Anyways, 8 months back on finasteride and no side effects whatsoever. Hope this answered everything man, remember, early treatment is the best thing you can do for your gyno, once the tissue goes into fibrosis, nothing is shrinking that bitch besides surgery.
     
    abra likes this.

Share This Page